Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 39, Number 1

All articles in this issue are freely accessible.

Inequalities for the zeros of Legendre polynomials and related functions
Gabriel Szegö.
Trans. Amer. Math. Soc. 39 (1936), 1-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501831
Trigonometrische Reihen und Potenzreihen mit mehrfach monotoner Koeffizientenfolge
Leopold Fejér.
Trans. Amer. Math. Soc. 39 (1936), 18-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501832
Differential geometry of a certain type of surface in $S_{4}$
V. G. Grove.
Trans. Amer. Math. Soc. 39 (1936), 60-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501833
Covariants of $r$-parameter groups
C. C. MacDuffee.
Trans. Amer. Math. Soc. 39 (1936), 71-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501834
Linear transformations in $\mathfrak{L}_{p}, p>1$
F. J. Murray.
Trans. Amer. Math. Soc. 39 (1936), 83-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501835
Quasi-commutative rings and differential ideals
Neal H. McCoy.
Trans. Amer. Math. Soc. 39 (1936), 101-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501836
Converse theorems of summability for Dirichlet’s series
Otto Szász.
Trans. Amer. Math. Soc. 39 (1936), 117-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501837
Notes on linear transformations. I
Einar Hille.
Trans. Amer. Math. Soc. 39 (1936), 131-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501838
Stereographic parameters and pseudo-minimal hypersurfaces
Otto Laporte and G. Y. Rainich.
Trans. Amer. Math. Soc. 39 (1936), 154-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501839
Normal division algebras of degree $p^{e}$ over $F$ of characteristic $p$
A. Adrian Albert.
Trans. Amer. Math. Soc. 39 (1936), 183-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501840